1. Aron R.M., Cole B. J., Gamelin T.W. Spectra of algebras of analytic functions on a Banach space. J. Reine Angew. Math. 1991, 415, 51-93. doi: 10.1515/crll.1991.415.51
  2. Aron R.M., Galindo P., Garcia D, Maestre M. Regularity and algebras of analytic functions in infinite dimensions. Trans. Amer. Math. Soc.1996, 348 (2), 543-559. doi: 10.1090/S0002-9947-96-01553-X
  3. Mitrofanov M.A. Approximation of continuous functions on complex Banach spaces. Math. Notes 2009, 86 (3-4), 530-541. doi: 10.1134/S0001434609090302
  4. Mujica J. Complex Analysis in Banach Spaces. North Holland, 1986.
  5. Vasylyshyn T.V., Zagorodnyuk A.V. Polarization formula for $(p,q)$-polynomials on a complex normed space. Methods Funct. Anal. Topology 2011, 17 (1), 75-83.
  6. Vasylyshyn T., Zagorodnyuk A. Polarization formula and polarization inequality for $(p,q)$-linear mappings. Carpathian Math. Publ. 2009, 1 (2), 128-144. (in Ukrainian)
  7. Zagorodnyuk A. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 2006, 134 (9), 2559-2569.
  8. Zagorodnyuk A. Spectra of algebras of analytic functions and polynomials on Banach spaces. Function spaces, Contemp. Math.2007, 435 381-394.